I have 3 of 14 treatments left. The side effects I’ve experienced are some fatigue, changes in my vision (blurry), weak nails, some hair breakage/thinning and neuropathy in my finger and toes (started around the 7th or 8th treatment). I am being treated for Stage II Triple Positive breast cancer. Kadcyla has a better outcome result than Herceptin only treatment. Kadcyla is like a Trojan horse with Herceptin and it’s chemo drug.
Thanks for tou response. I am stage 1 triple positive. Doing #3 day before Thanksgiving. My hair us just growing back from 12 weeks of chemo! I REALLY hated losing my hair. Now that it is growing back hate to lose it again! I know everyone is different, BUT how much thinning did you have? I too have blurry vision and a lose of hearing. Did you go through chemo as well? Taxol and herception?
I’m so sorry for the late response. Yes, I had chemo as my first treatment that included Taxol and Herceptin. I lost all of my hair as well. My hair grew back once the chemo treatment was over. My thinning/breaking started happening around Kadcyla treatment 8 or 9. You will not go bald again. I’m taking biotin and collagen and it’s helping. Hair thinning happens in 4.5% of patients taking Kadcyla. You may not have this side effect and if you do, it’s minor.
I had to stop taking Letrozole, due to having terrible joint stiffness and pain. I am now taking Anastrozole. I have been on Aromatase Inhibitors, since 2016. Both Letrozole and Anastrozole have caused great discomfort, joint stiffness and pain. I am always fearful, the Cancer will return. even though I am in remission.
I have been on Letrozole since July if 2018. I endure the joint pain and stiffness and insomnia because the drug is taking care of the cancer. I am constantly fatigued due to poor sleep each and every night because I am woken up with the joint pain and discomfort.